# SDR ASOA2016082215363

- Difficulty date: August 22, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 36,098 hours, 33,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO TRACK PLATE UNDER FLOORBOARD 281LLF.    REMOVED CORROSION IAW SRM 51-21-06.  REMOVED & REPLACED THE CARGO TRACK PLATE IAW SRM 51-42-06.
